It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Does anyone know the long term side effects of SSRI's, if they cause brain damage,liver problems, ect? I'm worried because I have been on 20mg of paxil now, going on 5 yrs and am starting to get worried that I need to come off of it because I keep thinking that it is doing damage to my body and mind. I know trying to quit, the withdrawals would probably be hell and that's one of the reasons I am still on it, because I' am afraid of what going through the withdrawals would be like. The paxil was used to curb my anxiety,and it worked, but now it is causing my anxiety, worrying all the time that I have been taking it to long and it is hurting my body. Also here lately I have been getting dizzy spells and nausea and i do not know if it is my anxiety causing it or from taking paxil sooo long. So does anyone have any answers, or can share some insight on the long term usage of SSRI's? Your reply's would be greatly apppreciated
I wouldn't worry about it. I took Paxil for several years and I was fine. I also know some people who have taken Paxil for 10 years. I am not sure if I can post a link to drug side effects but I don't recall of Paxil having anything major wrong with it.

If your med is still working for your anxiety then continue to take it. Next time you see your therapist ask them they will be the most informed.
I agree. If it works then don't stop it, but you can definitely discuss your concerns with your doctor. My mother has been on Paxil for 10 years and it has slowly lost its potency for her, so maybe what you are starting to feel is a little anxiety starting to creep back in. It is possible that you may need to up your dose or give another med a try. Either way, talk with your doctor first.
If i stop taking paxil tomorrow.... even though its 1g ever few days..... ill get the zaps in about a week

How long will they last???? Along with the horrific nightmares?? :o\





All times are GMT -7. The time now is 03:39 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!